Alert archive / California / Small Craft Advisories in 2016
Small Craft Advisory 56, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Apr 5, 2016, 8:52 AM PDT. It took effect at Apr 5, 2016, 9:00 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2016, 8:52 AM PDT (15:52 UTC)
- In effect from
- Apr 5, 2016, 9:00 AM PDT
- Expired
- Apr 5, 2016, 11:00 PM PDT
- In force
- 14 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted.
824 WHUS76 KMTR 051552 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 852 AM PDT TUE APR 5 2016 PZZ570-060000- /O.EXP.KMTR.GL.W.0010.000000T0000Z-160405T1600Z/ /O.NEW.KMTR.SC.Y.0056.160405T1600Z-160406T0600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 852 AM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-060000- /O.EXP.KMTR.GL.W.0010.000000T0000Z-160405T1600Z/ /O.NEW.KMTR.SC.Y.0056.160405T1600Z-160406T0300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 852 AM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM PDT THIS EVENING... ...GALE WARNING WILL EXPIRE AT 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ545-051700- /O.EXP.KMTR.SC.Y.0055.000000T0000Z-160405T1600Z/ POINT REYES TO PIGEON POINT TO 10 NM- 852 AM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM PDT THIS MORNING... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ540-060000- /O.EXT.KMTR.SC.Y.0055.000000T0000Z-160406T0300Z/ POINT ARENA TO POINT REYES TO 10 NM- 852 AM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ575-052200- /O.CON.KMTR.SC.Y.0055.000000T0000Z-160405T2200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 852 AM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ576-052200- /O.CON.KMTR.SC.Y.0055.000000T0000Z-160405T2200Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 852 AM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT THIS AFTERNOON. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-060000- /O.CON.KMTR.SC.Y.0055.000000T0000Z-160406T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 852 AM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
2 follow-up statements
906 WHUS76 KMTR 052135 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 235 PM PDT TUE APR 5 2016 PZZ540-052245- /O.CAN.KMTR.SC.Y.0055.000000T0000Z-160406T0300Z/ POINT ARENA TO POINT REYES TO 10 NM- 235 PM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA. $$ PZZ575-052245- /O.EXP.KMTR.SC.Y.0055.000000T0000Z-160405T2200Z/ PIGEON POINT TO POINT PINOS 10 TO 60 NM OFFSHORE- 235 PM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PDT THIS AFTERNOON... WINDS AND WAVES WILL FALL BELOW SMALL CRAFT CRITERIA. $$ PZZ576-060300- /O.EXT.KMTR.SC.Y.0055.000000T0000Z-160406T0300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS 10 TO 60 NM OFFSHORE- 235 PM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-060300- /O.EXT.KMTR.SC.Y.0055.000000T0000Z-160406T0300Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 235 PM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-060545- /O.CON.KMTR.SC.Y.0056.000000T0000Z-160406T0600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 235 PM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ571-060300- /O.CON.KMTR.SC.Y.0056.000000T0000Z-160406T0300Z/ POINT REYES TO PIGEON POINT 10 TO 60 NM OFFSHORE- 235 PM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
279 WHUS76 KMTR 060359 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO CA 859 PM PDT TUE APR 5 2016 PZZ570-060600- /O.CON.KMTR.SC.Y.0056.000000T0000Z-160406T0600Z/ POINT ARENA TO POINT REYES 10 TO 60 NM OFFSHORE- 859 PM PDT TUE APR 5 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING. * WINDS AND WAVES: SEE THE COASTAL WATERS FORECAST (CWFMTR) OR OUR MARINE PAGE AT HTTP://WEATHER.GOV/SANFRANCISCO/MARINE.PHP FOR MORE DETAILS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 4:48 AM PDT, 4 hours 4 minutes earlier.
Area forecast discussion, Apr 5, 4:48 AM PDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
448 AM PDT TUE APR 5 2016
.SYNOPSIS...MUCH WARMER TODAY UNDER BUILDING HIGH PRESSURE AND
OFFSHORE FLOW. WEDNESDAY STILL LOOKS LIKE THE HOTTEST DAY THIS
WEEK WITH RECORD OR NEAR RECORD WARMTH. THE HOT WEATHER WILL END
ABRUPTLY ON THURSDAY AS LOW CLOUDS AND FOG RETURN TO THE COAST
ALONG WITH ONSHORE BREEZES. CHANCE OF SHOWERS LATE THURSDAY NIGHT
INTO FRIDAY AS AN UPPER LOW APPROACHES FROM THE SOUTH.
UNSEASONABLY COOL WITH A CHANCE OF SHOWERS FRIDAY INTO SATURDAY.
&&
.DISCUSSION...AS OF 3:11 AM PDT TUESDAY...LOOKS LIKE THE COAST IS
CLEAR WITH 8 MB NORTHERLY GRADIENT DOWN THE COAST PRODUCING GALE
FORCE WINDS OVER THE OCEAN AND NO LOW CLOUDS TO SPEAK OF. FORT ORD
PROFILER SHOWS WARMING ALOFT AND THIS IS CONFIRMED WITH 50 DEGREES
CURRENTLY REPORTED AT 5000 FEET IN BLUE CANYON AND UP ON CHEWS
RIDGE IN MONTEREY COUNTY. FAVORABLE NORTHEAST WIND PATTERN IN THE
HILLS WILL ALLOW THE WARM AIR ALOFT TO MIX DOWN TO THE SURFACE
RESULTING IN A NOTED WARMING TREND WITH AFTERNOON HIGHS WELL INTO
THE 70S AND MID 80S ACROSS MUCH OF THE AREA TODAY UNDER SUNNY
SKIES.
AS DISCUSSED FOR DAYS NOW WEDS LOOKS TO BE THE PEAK OF THE HEAT
WITH MILD OVERNIGHT LOWS IN THE HILLS LEADING TO ANOTHER HOT DAY
ON WEDS. IN FACT RECORDS STILL LOOKS POSSIBLE WITH AFTERNOON
READINGS POKING INTO THE UPPER 80S AND 90S. MUCH LIKE OUR FALL
OFFSHORE WIND EVENTS THERE WONT BE MUCH OF A DIFFERENCE FROM THE
INLAND AREAS TO THE COAST...IN FACT UNDER THE PURE EASTERLY FLOW
SOME PLACES ALONG THE IMMEDIATE COAST COULD BE THE HOTTEST AREAS
IN THE DISTRICT. FOR EXAMPLE EAST WINDS COMING OFF THE SANTA
LUCIAS COULD BRING LOCALIZED READINGS INTO THE MID 90S ALONG THE
BIG SUR COAST BY LUNCH TIME WEDS. THE ABRUPT CHANGE TO HOT WEATHER
WILL IMPACT THOSE SENSITIVE TO THE HEAT SUCH AS THE ELDERLY AND
VERY YOUNG AS WELL AS THOSE WORKING OUTDOORS.
THE INTERESTING THING ABOUT THIS EVENT IS HOW QUICKLY IT WILL BOTH
ARRIVE AND END. HIGH CONFIDENCE THAT WE SEE A SOUTHERLY SURGE OF
STRATUS RACE UP THE COAST FROM POINT CONCEPTION TO THE GOLDEN
GATE EARLY THURSDAY MORNING. AS THIS OCCURS THE OCEAN WILL BECOME
SHROUDED IN LOW CLOUDS AND FOG. THIS ALONG WITH A SOUTHERLY WIND
FLOW WILL BRING COOL MARINE AIR BACK INTO THE COASTAL VALLEYS
EARLY THURSDAY MORNING AND ALLOW FOR AS MUCH AS 15-20 DEGREES OF
COOLING FROM WEDS TO THURSDAY AFTERNOON.
NEXT ITEM TO MONITOR WILL BE SHOWER CHANCES. PRETTY GOOD MODEL
CONSENSUS FOR SHOWERS OVER SOUTHERN CALIFORNIA SPREADING NORTHWARD
INTO MONTEREY AND SAN BENITO COUNTY LATE THURSDAY NIGHT INTO
FRIDAY MORNING. CANT RULE OUT T-STORMS BUT LATEST SPC LIGHTNING
PROGS ARE NEGLIGIBLE SO WONT SHOW ANY T-STORM CHANCES AT THIS
TIME. SEASONABLY COOL WITH A CHANCE OF SHOWERS ON AND OFF FRIDAY
INTO SATURDAY AS WEAK PIECES OF ENERGY ROTATE AROUND UPPER LOW.
BEST CHANCES OF RAIN LOOK TO STAY SOUTH OF THE GOLDEN GATE WITH
QPF NUMBERS LOOKING LIGHT AND SPOTTY GIVEN CONVECTIVE NATURE.
WILL KEEP SLIGHT CHANCE POPS FOR SUNDAY BUT GENERAL IDEA LOOKS
LIKE DRY AND SEASONABLE LATER SUNDAY INTO MONDAY. LONG RANGE PROGS
KEEP PATTERN SOMEWHAT UNSETTLED FOR APRIL WITH POSSIBLE WEAK
TROUGHS BRINGING LIGHT RAIN AND BELOW NORMAL TEMPS LATER NEXT
WEEK.
&&
.AVIATION...AS OF 4:39 AM PDT TUESDAY...HIGH PRESSURE RIDGING IN
ACROSS NORTHERN CALIFORNIA IS HELPING TO SET UP A WEAK NE FLOW
ALOFT THIS MORNING. EAST BAY HILLS ARE QUITE BREEZY THIS MORNING
BUT HAVE YET TO TRANSLATE TO THE SURFACE. WITH SUNRISE THERE IS A
CHANCE OF SOME GUSTY EAST WINDS AT OAK, BUT THESE SHOULD BE SHORT
LIVED AND COME WITH LOW CONFIDENCE. ALL OTHER AIRPORTS WILL
CONTINUE TO SEE A LIGHT MORNING OFFSHORE WIND, WHICH WILL BACK AND
INCREASE TO THE NW-N BY LATE MORNING. WINDS WILL NEED TO BE
WATCHED TONIGHT INTO WEDNESDAY AS OFFSHORE IS EXPECTED TO PEAK
EARLY WEDNESDAY MORNING. THIS COULD BRING GUSTY EAST WINDS TO MOST
BAY AREA AIRPORTS. CIGS WILL NOT BE AN ISSUE TODAY AS VFR IS
EXPECTED UNDER HIGH PRESSURE.
VICINITY OF KSFO...VFR WITH LIGHT OFFSHORE WINDS IN THE MORNING
BECOMING NW-N BY AFTERNOON.
SFO BRIDGE APPROACH...SIMILAR TO KSFO.
MONTEREY BAY TERMINALS...VFR.
&&
.CLIMATE...
TUESDAY WEDNESDAY
RECORD HIGHS APRIL 5 APRIL 6
-------------------------------------------------------------------
KENTFIELD 88 IN 1924 94 IN 1924
SAN RAFAEL 87 IN 1957 87 IN 1989
NAPA 86 IN 1989 91 IN 1939
SAN FRANCISCO 88 IN 1989 91 IN 1989
SFO AIRPORT 84 IN 1989 89 IN 1989
OAKLAND MUSEUM 85 IN 1989 86 IN 1989
OAKLAND AIRPORT 79 IN 1957 80 IN 1962
RICHMOND 83 IN 1989 89 IN 1989
LIVERMORE 84 IN 1989 89 IN 1989
MOFFETT FIELD 89 IN 1989 92 IN 1989
SAN JOSE 89 IN 1989 93 IN 1989
GILROY 91 IN 1960 91 IN 1989
MONTEREY 90 IN 1989 90 IN 1989
SANTA CRUZ 89 IN 1989 93 IN 1989
SALINAS 92 IN 1989 97 IN 1989
SALINAS AIRPORT 95 IN 1989 97 IN 1989
KING CITY 96 IN 1989 98 IN 1989
&&
.MARINE...AS OF 04:38 AM PDT TUESDAY...STRONG TO GALE FORCE
CONDITIONS WILL SLOWLY SUBSIDE THROUGH THE DAY AS THE SURFACE
PRESSURE GRADIENT OVER THE COASTAL WATERS EASES. HIGH PRESSURE
NOSING OVER NORTHERN CALIFORNIA AND LOW PRESSURE OFFSHORE OF
SOUTHERN CALIFORNIA WILL CAUSE OFFSHORE FLOW TO DEVELOP LATE TODAY
THROUGH WEDNESDAY. THIS WILL HELP TO LIMIT LOCAL WAVE DEVELOPMENT.
LOW PRESSURE WILL SLIDE BY TO THE SOUTH LATE IN THE WEEK BRINGING
A PERIOD OF SOUTHERLY WINDS. LIMITED SWELL IS EXPECTED THROUGH THE
FORECAST TIME.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TDAY...GLW...PT ARENA TO PIGEON PT 10-60 NM UNTIL 9 AM
SCA...PT ARENA TO PT REYES 0-10 NM UNTIL 9 AM
SCA...PT REYES TO PIGEON PT 0-10 NM UNTIL 9 AM
SCA...PT PINOS TO PT PIEDRAS BLANCAS 0-10 NM
SCA...PIGEON PT TO PT PIEDRAS BLANCAS 10-60 NM UNTIL 3 PM
&&
PUBLIC FORECAST: R_WALBRUN
AVIATION: BFG
MARINE: BFG
VISIT US AT WWW.WEATHER.GOV/SANFRANCISCO
FOLLOW US ON FACEBOOK AND TWITTER AT:
WWW.FACEBOOK.COM/NWSBAYAREA
WWW.TWITTER.COM/NWSBAYAREAHazardous weather outlook, Apr 5, 5:10 AM PDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN FRANCISCO CA 510 AM PDT TUE APR 5 2016 CAZ006-505>513-516>518-528>530-PZZ531-060600- SAN FRANCISCO- COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE- NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS- SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST- EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE- SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE- SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO- SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST- MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING PINNACLES NATIONAL PARK- NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY- NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST- SAN FRANCISCO BAY SOUTH OF THE BAY BRIDGE- 510 AM PDT TUE APR 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE SAN FRANCISCO BAY AREA AND CENTRAL COAST OF CALIFORNIA .DAY ONE...TODAY AND TONIGHT A WARMING TREND WILL START TODAY WITH HIGHS CLIMBING ABOVE NORMAL FOR EARLY APRIL. EXPECT AFTERNOON HIGHS FROM THE MID 70S TO LOWER 80S FOR MOST AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY RECORD OR NEAR RECORD HEAT IS FORECAST WEDNESDAY WITH HIGHS INTO THE 80S AND LOWER 90S. THIS EARLY SEASON HEAT EVENT WILL LIKELY IMPACT HEAT SENSITIVE GROUPS SUCH AS THE ELDERLY AND YOUNG AS WELL AS THOSE THAT WORK OUTSIDE. THIS WILL BE THE FIRST HOT DAY THIS SPRING SO CONSIDER EXTRA HYDRATION AND NEVER LEAVE YOUNG CHILDREN OR PETS UNATTENDED IN VEHICLES. THE HOT WEATHER WILL END ABRUPTLY ON THURSDAY AS COOLER AIR AND FOG ARRIVE ALONG THE COAST. THERE WILL BE A CHANCE OF SHOWERS FRIDAY ALONG WITH COOLER AFTERNOON TEMPERATURES IN THE 60S. THIS GENERAL PATTERN WILL HOLD THROUGH SATURDAY WITH ONLY A SLIGHT CHANCE OF SHOWERS SUNDAY.
Nearby
Small Craft Advisories in California, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.